# SDR AWXA0000062

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6546540547
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOORBEAM SUPPORT BRACKET AT FS 639 BL 0 TO LBL 48 WAS CRACKED AT LOWER END.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-30-2 (NEW PART).
